# SDR R61A20110106

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 18,203 hours, 13,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0542
- Condition: Unlaced
- Location: R2 Door
- Part time: 13,729 hours, 9,742 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING R-2 EMERGENCY EVACUATION SLIDE, THE LACING CAME UNDONE.  MAINTENANCE REMOVED AND REPLACED R-2 EMERGENCY EVACUATION SLIDE PER EMB AMM.
